# SDR COEA2021011101913

- Difficulty date: January 7, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 28,518 hours, 37,193 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Part number: E0242A28A0
- Condition: Faulted
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, G, A, D

## Discrepancy

FLIGHT 200, REPOSITION FLIGHT GEG - AFW/AIR TURNBACK   DISCREPANCY: IN CRUISE, A REAR CABIN DOOR UNLOCK LIGHT ILLUMINATED. DECLARED AN EMERGENCY AND ON DESCENT, PULLED O2 MASKS. INTERCOM ON MASKS INOP. ESTABLISHED COMMUNICATION WITH ATC WITH HANDHELD RADIO. RETURNED TO GEG AND LANDED SAFELY. CORRECTIVE ACTION: ADJUSTED DOOR MICROSWITCHES, REPLACED THE CABIN DOOR CAUTION RELAY AND BOTH O2 MASKS. OPS CHECKS GOOD.
